Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 13 found articles
 
 
  Structure of a finite commutative inverse semigroup and a finite bundle for which the inverse monoid of local automorphisms is permutable
 
 
Title: Structure of a finite commutative inverse semigroup and a finite bundle for which the inverse monoid of local automorphisms is permutable
Author: Derech, V. D.
Appeared in: Ukrainian mathematical journal
Paging: Volume 63 (2012) nr. 9 pages 1390-1399
Year: 2012
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands